# SDR AUS20030817

- Difficulty date: July 29, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 311718001
- Condition: Making Metal
- Location: Eng Reduction
- Part time: 5,487 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REDUCTION GEARBOX OIL FILTER CONTAMINATED WITH FINE METAL PARTICLES.
